# SDR UIEA201912316170

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 78,955 hours, 26,234 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part serial: 2610311140
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 1 STATUS MESSAGE.  REMOVED AND REPLACED NR 2 ENGINE UPPER AFT DETECTOR IAW B767 AMM 26-11-02. NO EICAS MESSAGE PRESENT. PERFORMED ENGINE FIRE DETECTION TEST, OPS CHECKED GOOD. THIS CLEARS MDDR 122671. )
